# SDR PNSA20200212102

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N687
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- Aircraft time: 24,892 hours, 25,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK LIGHTING STRIP CAME LOOSE, RE-SECURED.(ROW 5)
